# SDR UPS06847293

- Difficulty date: July 7, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Fuse
- Condition: Blown
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE & ELECTRICAL ODOR CAME FROM BEHIND ENGINEERS PANEL.  ALL BACK GROUND LIGHTS ON F/E PANEL WENT OUT.  REPLACED BLOWN FUSE-5 AMP.  OP'S CHECK NORMAL ON BACKGROUND LIGHTS PER WDM 33.
